Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some invariants of generic immersions and their geometric applications


Author: V. Poénaru
Journal: Bull. Amer. Math. Soc. 81 (1975), 1079-1082
MSC (1970): Primary 22-XX
DOI: https://doi.org/10.1090/S0002-9904-1975-13923-1
MathSciNet review: 0380831
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22-XX

Retrieve articles in all journals with MSC (1970): 22-XX


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13923-1